# SDR USAA000736

- Difficulty date: May 24, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 30 INCHES, STATION 328, LBL 28, AND RBL 20 - RBL 50.  T-CAP REPLACEMENT PER SRM 53-10-2.  (M)
